# SDR DALA2023011200231

- Difficulty date: January 8, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 29,418 hours, 11,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON LH ZEE PLATE BTW STA 727 TO 847 AT AFT CARGO COMPARTMENT. LH ZEE SIDEPLATE BTW STA 727 TO 847 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-900ER SRM 53-00-53-2R REPAIR 5.
